# SDR CA050518011

- Difficulty date: February 21, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 38,712 hours
- Engine: Lyc ALF502R5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: LWB9227H24
- Condition: Broken
- Location: Brake Assy
- Part time: 11,487 hours
- Component: Brake Assy, Dunlop
- Component part number: AHA2175
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE UNIT ON WING FOUND WORN TO LIMITS, UNIT REMOVED FOR OVERHAUL, THE ASSEMBLY SENT TO THE WHEEL AND BRAKE SHOP FOR TEAR DOWN, INSPECTION TASK 32420-RAI-10000-2 AS PER IN HOUSE FORM SSF030 WAS DONE, THE ENGINEER FOUND THE HEAD OF A BOLT SHEARED OFF OF ONE OF THE BOLTS BETWEEN THE TORQ PLATE AND TORQ TUBE ASSY.  THE BOLT HEAD HELD IN PLACE BY THE LOCK WIRE THE SHANK IS A CLOSE TOLORANCE BOLT SO IT WAS STILL IN PLACE.  CMM REFERENCE 32-44-44 FIG #1 ITEM 860.  ALT PART# DSR4291-1411.
